# SDR SWAA2024121660496

- Difficulty date: November 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL RBL21 BS500A TO BS500B WL 156 (MARKED).<[01] THE DISCREPANCY AREA WAS MANUALLY CLEANED WITH SOLVENT AND ABRASIVE PAD AND FOUND BARE METAL ONLY WITH NO MATERIAL LOSS PER SOPM 20-30-03 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT BARE METAL AREA PER SRM 51-20-01 AND SOPM 20-41-02.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
